# SDR SWAA2021111537711

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED ; / [01] WELDED CRACKS ON ACB; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CALIBRATION I.D. E10583; S/N; KJ256554. 12/2021; [02] VERIFIED CORRECTIVE ACTION 1; [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIRED AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD C. NO CRACKS FOUND.  TOOL I.D. ATS2504 (DLM-1000) RADIOMETER S.N. 191348; [04] SANDED REPAIR WELD AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5); [05] INSPECTED ACTION 4; [06] CARD COMPLETE.
